View Full Version : MMJ cause sweating?
05-14-2005, 02:19 PM
I'm wondering just what could be causing me to sweat so much! Has anyone got information about MMJ possibly causing this side effect in anyone?
I'm noticing it in my hands now too, not just underarms. Obviously its more likely to be a synthetic medication (I'm on something) but I wanted to ask the question.
Thanks in advance!
05-14-2005, 02:42 PM
i have not found in medical info on cannabis causing sweating tho i think i know the phenominon you are talking about, i DID however find something on the slight withdraw profile from withdrawing from cannabinoids to include sweating. sorry i am not more help.
05-14-2005, 02:51 PM
It could be your meds, or illness causing the sweating. Johnny has night sweats from AIDS, but when he has mmj it is kept under control.
05-15-2005, 03:21 AM
These are day sweats. I'm not overweight anymore. It may be SSRI.
I have read that botox injections (botulin) can PROHIBIT sweating. That may have masked the problem. I need a cooler climate!!!!
Cotton shirts are a must. Just a tip for your relatives with sweats. The cotton absorbs and wicks away moisture the best. Wet polyester sucks :(
I remember one batch of commercial that made me sweat, but I suspect it was an adulterant (e.g. bug spray) that was the root cause. It only happened with that one bag, which was very average otherwise.
05-15-2005, 10:50 AM
I think since some strains raise heartbeat,why wouldnt they raise body temprature as well.I am a major sweater-1/2 fentanyl other half genetics-I use polypropalene under shirts to wick away moisture.Silk is also good at wicking.Peace BigD
05-15-2005, 11:05 AM
I can say that the only time that I sweat is when I hold my gigantic hits in to long ,lol. try eating it once , maybe that might help.
05-15-2005, 12:28 PM
BigDaddy, what is polypropalane? A fabric or an anti-perspirant?
Thanks everyone so MUCH for the information input. Commercial grade might be responsible for problem.
Eating MMJ is already being done and it hasn't eliminated sweating.
Even if I'm not HOT I'm perspiring under arms. Hands are now sweating in palms too and its really not enjoyable!
05-15-2005, 01:08 PM
Your probably right to suspect the SSRI you're taking is the cause. 5-9% of people taking SSRI's react with excessive sweating. These reactions have little to do with temperature.
05-15-2005, 02:41 PM
Hotglass...just curious...how old are you?....This might just have a bearing on this too?
05-15-2005, 02:54 PM
good catch uni, thats what I thought too,
if it just started track back to see what changed
if not no one knows anything for sure, except that
there is someone somewhere that does, he he he
something is playing with me, well adapt till it changes
thats what i try to do and sometimes accepting it with a light heart works too!
free association , thanks for the chance Loving Kindness and healing Brian
05-15-2005, 03:51 PM
poylpropelene-its like Gore Tex-its a fabric that allows moisture to be wicked away from skin-its not too expensive.Army/Navy stores should have some-Peace BigD
05-15-2005, 04:03 PM
Wiki WiKi! Taken from the Wikipedia...
Polypropylene is a thermoplastic polymer, used in a wide variety of applications, including Australian banknotes. Polypropylene is unusually resistant to many chemical solvents, bases and acids.
Polypropylene can be manufactured to a high degree of purity, making it useful for the semiconductor industry. It is also resistant to bacterial growth, making it suitable for disposable syringes and other medical equipment. It can be injection molded or fabricated (machined and welded). Other applications are piping, filter material, clothing, speaker cones, and plastic products that require a higher quality than polyethylene. Polymer banknotes are made from the polymer biaxially-oriented polypropylene (BOPP) which greatly enhances durability of the banknotes
Polypropylene was discovered in the early 1950s by Giulio Natta. It is used in everything from plastic bottles to carpets to plastic furniture, and is very heavily used in automobiles.
05-15-2005, 04:11 PM
Is it possible there is emotional or stressful things happening in your life right now?
Many times when people people have something stressful that hasn't been dealt with, it can cause sweating that has no apparent cause. i don't know if this is applicable...just something to consider.
Stay Well, Be Cool :)
05-15-2005, 04:35 PM
Since I dont know if Hotglass is male or female.. I'll ask anyway..
Is there a possibility that it could be menopause? And if you are male.. don't discount this possibility because men also go through a form of menopause when they begin to produce lower amounts of testosterone.
05-15-2005, 04:55 PM
I know there is a medical condition that causes sweating especially of the hands, people with the problem are usually self concious when the have to shake hands with someone. Some with the condition have to wear gloves when they are working so they dont damage papers or articles they are working on. There is an operation that is given to allieviate the problem.
05-15-2005, 11:23 PM
Different strains of MJ don't cause me to sweat but the last cross I did, the BBG X Mango does it to me. After a few puffs, I start sweating, the scalp gets covered with water droplets, and not just a few and it is localized there only. That last for about 10 to 15 min then it stops.
05-16-2005, 09:57 AM
Hi Uni and thank you Pepper (I'm suspecting the ssri) I'm just over 35, hopefully not sweating due to hormonal issues!
Yes I have huge stresses on me right now. The biggest ones I guess. I didn't realize my body would sweat in response to not resolving big problems in life. I guess its screaming at me thru sweat now since nightmares stopped for a bit :confused:
05-16-2005, 10:38 AM
I would have to go with the SSRI theory, but maybe a Doctor could tell you for sure.
05-16-2005, 11:28 AM
I dont know about sweating when i smoke but i do know that i sure sweat alot when i dont have any.... :eek: :eek: :eek:
sorry i couldnt refuse hope your all doing great..!! :)
05-16-2005, 12:11 PM
I had terrible problems with sweating while I was on Effexor/Lexapro. It was absolutely miserable for me so I feel your pain. My sweating seemed to be face and hands, and underarms for the most part. Check the listed side-effects of the SSRI you are on and if it doesn't improve within a month I'd be talking to my doc about trying a different medication. Chances are a different SSRI won't cause you to sweat. It may mess you up in other ways but not sweating (I'm very tired of SSRI's right now, can you tell?).
05-16-2005, 02:31 PM
"Lomax (1971) and Thompson et al. (1971) have noted that the development of
tolerance to one effect of [cannbis and THC] (hypothermia or sedation) may allow the
expression of the opposite effect (hyperthermia or stimulation) to which
tolerance does not develop."
for what it's worth..... :)
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.